Nonlinear Evolution PDEs, Interfaces and Applications

  E-mail   Print

Guest Editors
Prof. Gunduz Caginalp
Professor of Mathematics, University of Pittsburgh

Prof. Maurizio Grasselli
Professor of Mathematics,Politecnico di Milano, Italy

Prof. Alain Miranville
Professor of Mathematics,Université de Poitiers, France

Manuscript Topics
Many issues in applied science can be formulated as interface problems which can be regarded as limiting cases of evolution equations exhibiting transition layers. The study of phase field or diffusive interface problems, Allen-Cahn and Cahn-Hilliard equations have been an active area for the past few decades. This has also been an additional motivation for studying general nonlinear evolution equations. This special issue will focus on the mathematical properties (well-posedness, regularity, stability, asymptotic behavior of solutions, ...) and applications of these equations.

Paper submission
All manuscripts will be peer-reviewed before their acceptance for publication.
The deadline for manuscript submission is 30 September 2016.

Instruction for Authors
Please submit your manuscript to online submission system

Gunduz Caginalp
AIMS Mathematics, 2017, 2(2): 207-214. doi: 10.3934/Math.2017.2.207
+ Abstract     + HTML     + PDF(181 KB)
Ken Shirakawa, HiroshiWatanabe
AIMS Mathematics, 2017, 2(1): 161-194. doi: 10.3934/Math.2017.1.161
+ Abstract     + HTML     + PDF(407 KB)
Harald Garcke, Kei Fong Lam
AIMS Mathematics, 2016, 1(3): 318-360. doi: 10.3934/Math.2016.3.318
+ Abstract     + HTML     + PDF(453 KB)
Tomoyuki Suzuki, Keisuke Takasao, Noriaki Yamazaki
AIMS Mathematics, 2016, 1(3): 288-317. doi: 10.3934/Math.2016.3.288
+ Abstract     + HTML     + PDF(439 KB)
Pierluigi Colli, Gianni Gilardi, Jürgen Sprekels
AIMS Mathematics, 2016, 1(3): 225-260. doi: 10.3934/Math.2016.3.225
+ Abstract     + HTML     + PDF(414 KB)
Paola F. Antonietti, Benoît Merlet, Morgan Pierre, Marco Verani
AIMS Mathematics, 2016, 1(3): 178-194. doi: 10.3934/Math.2016.3.178
+ Abstract     + HTML     + PDF(324 KB)
Joseph L. Shomberg
AIMS Mathematics, 2016, 1(2): 102-136. doi: 10.3934/Math.2016.2.102
+ Abstract     + HTML     + PDF(408 KB)
Riccardo Scala, Giulio Schimperna
AIMS Mathematics, 2016, 1(1): 64-76. doi: 10.3934/Math.2016.1.64
+ Abstract     + HTML     + PDF(303 KB)
Open Access Journals
Open Access Journals